# SDR DALA2019031301709

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,328 hours, 22,066 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0982310) DURING INSPECTION FOUND CRACK EXTERNAL SKIN LOWER LOC STAB ST 92.7 APROX AND 30 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER. PERFORMED REPAIR ON LOWER EXTERNAL SKIN STAB STA 92.7 APROX AND 30 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER AS PER SRM 55-10-01 REP 11.
